# SDR CALA9900782

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6050502
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE UPPER AND LOWER SURFACE OF RT WING NR 4 SPOILER SKIN DELAMINATED.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-60-01.
